| Catalog Number |
7510200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented with the following pre-op diagnosis: cervical stenosis c4-c5 and c5-c6.The patient underwent the following procedures: anterior cervical diskectomy and fusion with plating, c4-c5 and c5-c6 using rhbmp-2/acs.No intra-operative complications were reported.